Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What a confusing issue - Serzone.......

Posted by MissAmy on May 22, 2004, at 1:51:52

In reply to Re: What a confusing issue - Serzone....... snapper, posted by chemist on May 22, 2004, at 0:29:09

Yeah--I have been on the generic for over a year (serzone before that for 2 1/2). My doc said they will be taking it off the market as well...maybe not right away but very soon. The companies aren't making enough money off of it and the whole liver thing has people freaked. I figure i might as well start weaning now and get it over with--I will just be postponing the inevitable otherwise. She said it can take a few months to wean off sometimes--that the body develops dependence over time. Should be fun, should be fun. Suggestions are still appreciated. :) have a good one...
Amy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MissAmy thread:349381
URL: http://www.dr-bob.org/babble/20040521/msgs/349530.html